`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 2,Number 1,     March 2003

1

A sharp Sobolev inequality on Riemannian manifolds   Pages : 1 - 31

YanYan Li and Tonia Ricciardi

 Abstract       Full Text      Related Articles

2

Polynomial upper bounds for the instability of the nonlinear Schrödinger equation below the energy norm    Pages : 33 - 50

J. Colliander,  M. Keel,  G. Staffilani,  H. Takaoka and T. Tao

 Abstract       Full Text      Related Articles

3

A note on singular limits to hyperbolic systems of conservation laws   Pages : 51 - 64

Stefano Bianchini

 Abstract       Full Text      Related Articles

4

Positive solutions for a class of reaction-diffusion systems   Pages : 65 - 76

A. Dall'Acqua

 Abstract       Full Text      Related Articles

5

Breakdown of $C^1$ solution to the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity    Pages : 77 - 89

Libin Wang

 Abstract       Full Text      Related Articles

6

Analysis and numerical approximation of a class of two-way diffusions   Pages : 91 - 99

G. Wei and P. Clifford

 Abstract       Full Text      Related Articles

7

On some problems related to de Giorgi’s conjecture   Pages : 101 - 106

Changfeng Gui

 Abstract       Full Text      Related Articles

8

$L^1$ continuous dependence for the Euler equations of compressible fluids dynamics    Pages : 107 - 137

Paola Goatin and Philippe G. LeFloch

 Abstract       Full Text      Related Articles